MathSciNet Relay Station
MathSciNet bibliographic data
MR1102582 (92i:32034) 32J25 (14C30 32S60)
Pardon, William L.; Stern, Mark A. $L\sp 2\text{--}\overline\partial$-cohomology of complex projective varieties. J. Amer. Math. Soc. 4 (1991), no. 3, 603–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement